A 42-year-old member asked:
what are the dangers of having high levels of coumadin (warfarin)?
2 doctor answers
Dr. Rick Koch answered
22 years experience Cardiology
Answered on Jul 11, 2013
A Verified Doctor answered
A US doctor answered Learn more
Bleeding: Excessive bleeding is the danger of too much coumadin (warfarin). Bleeding into the skin can cause bruising and pain. Into muscle can cause a hematoma and stiffness and could lead to a compartment syndrome. Into a joint, can cause swelling, stiffness, and pain. In the stomach and intestines, can anemia and gastrointestinal bleeding black, tarry stools and diarrhea. Into brain can cause a stroke.
Answered on Sep 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month